# SDR CA070510006

- Difficulty date: May 10, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,136 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 350A33100021
- Condition: Worn
- Location: T/R Gearbox
- Part time: 691 hours
- Component: Gearbox
- Component part number: 350A330200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR SET, PINION GEAR AND BEVEL GEAR WEAR AND PRODUCED METAL.  GEAR SET SCRAPPED DUE TO SPALLING. GEAR SET INSTALLED AT LAST OVERHAUL OF THE GEARBOX. TGB TSN 4632.8 / TSO 691.2 GEAR SET TSN 691.2 (TC NR 20070510006)
